# SDR CA130527002

- Difficulty date: May 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 31,163 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE PILOT SHUT DOWN THE NR 1 ENGINE DUE TO OIL PRESSURE LOSS. THE ON GROUND INSPECTION REVEALED THE LOSS OF OIL PRESSURE WAS ATTRIBUTED TO A PROPELLER ISSUE.
